# SDR ASAA2013071295582

- Difficulty date: July 12, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 39,484 hours, 15,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100137901
- Condition: Dislodged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LENS FELL OFF 16F.  ACFT GROUNDED.  SECURED EXIT SIGN LENS REF EA 900-33EA-10710.
